# SDR CA060504005

- Difficulty date: April 21, 2006
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Ayres S2R-R1820
- Aircraft time: 1,902 hours
- Engine: Wright R182099
- Propeller: Hamstd 23E50
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: GS21
- Condition: Unserviceable
- Location: Elt
- Component: Elt
- Component part number: EBC102A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND CORROSION AROUND BATTERY. (TC NR 20060504005)
